8 days ago I lost my virginity to my boyfriend and we didn't use a condom but I'm on birth control, I took Plan B just in case because I missed a pill. My period is about two days late and it has now been 8 days since I took Plan B, I've just started getting light brown discharge today but not my period yet I've also gotten cramps like my period is coming but it hasn't and i have sore boobs. I've read that stress can delay your period and I've been stressing a lot... I've also read that the discharge could be because of the Plan B. I just wanted to know if I could be pregnant
Yes, you could be pregnant. Plan B is not as effective as regular hormonal birth control, & won't work if you are ovulating at the time you take it.
The discharge & other hormonal symptoms you describe could be down to Plan B, pregnancy, or your own menstrual cycle (period or ovulation). They are hormonal symptoms, & therefore any hormonal change in the body could give the symptoms, including the artificial hormone in Plan B, as it is a huge dose of chemicals.
If your period is not on time then you can do a pregnancy test, to know if it is just the Plan B delaying your period, as that is common.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 18 Feb 2016 • 2 answers
Updated 30 Aug 2017 • 1 answer
Updated 14 May 2018 • 1 answer
Updated 13 Oct 2018 • 1 answer